# SDR GTIA200700001

- Difficulty date: December 10, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 2,963 hours, 1,529 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 650
- Condition: Seized
- Location: Zone 100
- Part time: 2,963 hours, 1,529 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT GATE, VENT EXTRACT FAN FAULT ON ECAM, ALSO SMELL OF SMOKE AND LOUD NOISE FROM EXTRACT OR BLOWER MOTOR.  REMOVED AND REPLACED VENT EXTRACT FAN.
